599
  • One bottle of 100 caplets of Excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief
  • 500mg Acetaminophen and 65mg Caffeine
  • Aspirin-free tension headache pain medicine that quickly relieves headaches and pain caused by tension and stress
  • Delivers muscle ache, shoulder and neck pain relief
  • Combines acetaminophen with caffeine to temporarily relieve pain caused by headaches and muscle aches
  • Contains a trusted formula that combines a pain reliever and an amplifier
  • Effectively relieves tension-type headaches in convenient caplet form
Qty available:0 SKU:371419-00037600-10143188
Excedrin Tension Headache Relief Caplets Without Aspirin, 24 Count
599
<

You may also like